# SDR HALA0600723

- Difficulty date: July 2, 2006
- Submitted: September 18, 2006
- Operation: Air carrier
- Aircraft: N598HA
- Make and model: Boeing 767-300
- Aircraft serial: 23278
- Aircraft time: 59,926 hours, 29,210 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FWD CARGO COMPT SHEAR TIE CORRODED AT BS 742, BETWEEN STR 36L - 37L.  CORROSION WAS FOUND TO BE OUT OF LIMITS ON SHEAR TIE VERTICAL FLANGE PER DETAIL 5 AT BS 742 BETWEEN STR 36L -37L PER SRM 53-00-07-1A-2.  REMOVED AND REPLACED SHEAR TIE PER SRM 51-40-02- PG'S 1-2.
